Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the nonimmersion of products of real projective spaces

Authors: Hyun-Jong Song and W. Stephen Wilson
Journal: Trans. Amer. Math. Soc. 318 (1990), 327-334
MSC: Primary 55N20; Secondary 57R42
MathSciNet review: 979967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we utilize $ B{P^*}(\;)$, a generalized cohomology theory associated with the Brown-Peterson spectrum to prove a nonimmersion theorem for products of real projective spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N20, 57R42

Retrieve articles in all journals with MSC: 55N20, 57R42

Additional Information

PII: S 0002-9947(1990)0979967-7
Keywords: Real projective space, $ B{P^*}$-theory, Euler class, immersion
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia